Topološka stanja i topološki prijelazi

Batistić, Ivo (2017) Topološka stanja i topološki prijelazi. Matematičko-fizički list, 267 (3). pp. 176-184. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (1MB) | Preview

Abstract

Item Type: Article
Date: 2017
Subjects: NATURAL SCIENCES > Physics
Additional Information: God. LXVII (2016. - 2017.)
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Iva Čizmin
Date Deposited: 25 Oct 2017 13:12
Last Modified: 25 Oct 2017 13:12
URI: http://digre.pmf.unizg.hr/id/eprint/5623

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata